MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN TRULIANT KNEE COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. UNKNOWN TRULIANT KNEE COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PS INSERT SZ 2 10MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Arthrofibrosis (4885); Crepitus (4893)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the truliant knee clinical study, approximately one year post initial left side tka, this 53 y/o female patient experienced arthrofibrosis.Patient complaints of continuing post-operative left knee pain.Surgeon discussed radiographic findings with the patient as well as treatment options.Surgeon believes patient has some scar tissue on the medial aspect with some crepitus and point tenderness.She has failed conservative treatment.She is scheduled with surgeon as she may benefit from arthroscopy.The event was resolved with patient having knee arthroscopy plica excisions and synovectomy (b)(6) 2018.
 
Additional Manufacturer Narrative
Concomitant medical products: truliant ps cem fem ps cem left sz 2 (cat#: 02-020-11-0220 / serial#: (b)(4)).Truliant tib fit tray cem sz 2f / 2t (cat#: 02-022-45-2020 / serial#: (b)(4)).Three peg patella 26mm (cat#: 200-02-26 / serial#: (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(h3) as reported by the truliant knee clinical study, approximately one year post initial left side tka, this 53 y/o female patient experienced arthrofibrosis.Patient complaints of continuing post-operative left knee pain.Surgeon discussed radiographic findings with the patient as well as treatment options.Surgeon believes patient has some scar tissue on the medial aspect with some crepitus and point tenderness.She has failed conservative treatment.She is scheduled with surgeon as she may benefit from arthroscopy.The event was resolved with patient having knee arthroscopy plica excisions and synovectomy on (b)(6) 2018.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from the initial report-suspect device unknown), d8, e4 (remove erroneous entry from initial report), g4 (remove 501k from the initial report-unknown), h4 (remove erroneous entry from initial report), h6: health effect clinical codes, health effect- impact code, component code, type of investigation and investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
UNKNOWN TRULIANT KNEE COMPONENT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16253779
Report Number1038671-2023-00058
Device Sequence Number17480413
Product Code JWH
UDI-Device Identifier10885862304070
UDI-Public10885862304070
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2 10MM
Device Catalogue Number02-022-35-2010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer02/06/2023
02/28/2026
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date02/21/2023
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite